web analytics

Nonbacterial Prostatitis White Discharge

Can I get Diarrhoea From Monistat

Good day, Eric Bakker again with another frequentlyasked question. Can I get diarrhea from Monistaté Well, I think that's a nobrainer. Any timeyou take a drug, you can incur side effects. But drugs like Monistat can have many sideeffects. Here are some of them, mild vaginal burning,irritation, itching, constipation or diarrhea, stomach pains, vomiting, severe allergic reactionsincluding rash, hives, itching, difficulty breathing, tightness in the chest, swellingin the mouth, face, lips or tongue, fever or chills, foulsmelling vaginal discharge,nausea, even severe or prolonged vaginal burning,

itching or irritation. Well, I think I'll take the vaginal problem,and I'll leave the Monistat because why would you want to even risk developing some of theseside effectsé All pharmaceutical drugs come at a cost, and the cost is symptom suppressionand unfortunately a lot of side effects can be induced. Why would you want to even gothereé Why don't you look at natural treatment fora vaginal problemé You're not going to incur the risk of side effects. You're not goingto incur the longterm risk of a disease you've developed from some pharmaceutical drug. Itmakes a lot of sense. It makes more sense

to treat the cause rather than to keep treatingthe symptoms over and again. Chapter 5 in my book, Candida Crusher, hasgot a very good protocol for you to follow if you have a chronic vaginal infection. Chapter4 will explain in detail a quickstep guide on how to get rid of an acute infection. Chapter5 will go into much more detail on chronic vaginal infections. No pharmaceutical drugsare required in most cases. So I hope that answers your question. Youcan get diarrhea from Monistat. In fact, you can get a lot more than you bargain for fromMonistat. Thank you.

Leave a Reply